Alert archive / Indiana / River Flood Warnings in 2017

River Flood Warning 87, NWS Northern Indiana

June 30, 2017Wells County, Indiana

NWS Northern Indiana issued this river flood warning at Jun 30, 2017, 8:54 PM EDT for Wells County, Indiana. It took effect at Jul 1, 2017, 2:00 AM EDT. It was in force for 68 hr.

The area

The outline as issued.

The facts

Issued
Jun 30, 2017, 8:54 PM EDT (00:54 UTC)
In effect from
Jul 1, 2017, 2:00 AM EDT
Expired
Jul 3, 2017, 9:30 PM EDT
In force
68 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

County Wells County, IN

The radar

The Northern Indiana radar (KIWX), 71 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Bluffton (BLFI3). The gauge peaked at 9.74 ft at Jul 1, 2017, 4:00 AM EDT.

actionminormoderate5101507/0107/0207/0307/0407/05
Action stage
7 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03323000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

418 
WGUS43 KIWX 010054
FLWIWX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
854 PM EDT Fri Jun 30 2017

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Wabash River near Bluffton affecting Wells County

.Heavy rainfall over the past 2 days has resulted in river rises on the 
Wabash River near Bluffton. Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC179-020054-
/O.NEW.KIWX.FL.W.0087.170701T0600Z-170704T0130Z/
/BLFI3.1.ER.170701T0600Z.170702T1200Z.170703T0130Z.NO/
854 PM EDT Fri Jun 30 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Wabash River near Bluffton
* from late tonight to Monday evening.
* At 8 PM Friday the stage was 8.7 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage very early 
  Saturday morning  and crest near 10.4 feet around  8 AM Sunday July
  2 and fall below flood stage around  9 PM Sunday July  2.
* At 10.0 feet...The river is at flood stage. Flooding of 
  agricultural land begins.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$
2 follow-up statements
617 
WGUS83 KIWX 010926
FLSIWX


Flood Statement
National Weather Service Northern Indiana
526 AM EDT Sat Jul 1 2017

...The Flood Warning continues for the following rivers... 

  Wabash River near Bluffton affecting Wells County 
  Eel River at North Manchester affecting Cass...Kosciusko...
  Miami...Wabash and Whitley Counties 
 
.Recent heavy rainfall caused rises on the above rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-020926-
/O.CON.KIWX.FL.W.0085.000000T0000Z-170703T0108Z/
/NMCI3.2.ER.170630T1007Z.170701T0530Z.170702T0108Z.NO/
526 AM EDT Sat Jul 1 2017

The Flood Warning continues for
  The Eel River at North Manchester
* until Sunday evening.
* At 4 AM Saturday the stage was 12.1 feet and falling.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below the 9.0 foot flood stage 
  around  9 PM Saturday July  1.
* At 13.0 feet...South Mill Street lumber company built wall to 
  prevent flooding after December 1990 flood.  
* This crest compares to a previous crest of 11.8 feet which occurred 
  on Jun 23 2017.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

INC179-020925-
/O.CON.KIWX.FL.W.0087.000000T0000Z-170704T0130Z/
/BLFI3.1.ER.170701T1015Z.170702T1200Z.170703T0130Z.NO/
526 AM EDT Sat Jul 1 2017

The Flood Warning continues for
  The Wabash River near Bluffton
* until Monday evening.
* At 5 AM Saturday the stage was 9.7 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Saturday morning 
  and crest near 10.4 feet around  8 AM Sunday July  2 and fall below
  flood stage around  9 PM Sunday July  2.
* At 10.0 feet...The river is at flood stage. Flooding of 
  agricultural land begins.
* This crest compares to a previous crest of 10.9 feet which occurred 
  on Apr 19 2013.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$
738 
WGUS83 KIWX 011502
FLSIWX


Flood Statement
National Weather Service Northern Indiana
1102 AM EDT Sat Jul 1 2017

...The Flood Warning is cancelled for the following rivers...
 
  Wabash River near Bluffton affecting Wells County
 
This will be the last statement for this high water event.

INC179-011532-
/O.CAN.KIWX.FL.W.0087.000000T0000Z-170704T0130Z/
/BLFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1102 AM EDT Sat Jul 1 2017

The Flood Warning is cancelled for
  The Wabash River near Bluffton
* At 11 AM Saturday the stage was 9.6 feet
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 9.6 feet Saturday
  morning. The river will continue falling.


&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jun 30, 7:26 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 30, 7:26 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
726 PM EDT Fri Jun 30 2017

.SYNOPSIS...
Issued at 725 PM EDT Fri Jun 30 2017

Showers and storms will gradually taper off later tonight though
a few showers may still be possible through Saturday. Less humid
conditions are expected over the weekend with seasonable
temperatures. The chance for rain and storms will return early
next week.

&&

.SHORT TERM...(This Evening through Saturday)
Issued at 250 PM EDT Fri Jun 30 2017

Convection starting a bit earlier than expected this afternoon but
otherwise not too many changes to the forecast from previous
discussions. SPC/RAP mesoanalysis shows MLCAPE values around 1500
J/kg nosing into our SW zones with surface dewpoints in the low
70s. This instability is almost entirely uncapped and widespread
convection is unfolding along broad region of confluence as a
result. Effective shear struggling to get above 25 kts but is
starting to climb as shortwave approaches the area. This
combination of high moisture, moderate instability, and some weak
shear/flow aloft will continue to support the threat for isolated
damaging wind gusts and small hail through the evening hours. Of
much greater concern is the heavy rain and potential flooding
threat. Widespread convection (training in some spots) with PW
values climbing above 1.8 inches and 850mb dewpoints around 16C
will support pockets of heavy rain through the evening. Normally
this wouldn't be too much of a concern but will likely cause more
issues given rain last night. Latest HRRR and RAP13 still
suggesting some potential for more organized/sustained updrafts
early this evening (through 00Z) as shortwave approaches and
wind/shear increase but still think flooding is main concern with
just an isolated wind threat. Expect precip to gradually wind down
from 00-06Z as instability wanes and this initial region of
convergence shifts east. That being said...could still be an
isolated shower through Sat morning (especially in the east) as
main trough axis passes. Models (including hi-res CAMs) still show
potential for a few afternoon showers tomorrow with some residual
moisture and cooling aloft. Not expecting anything strong/severe
though and coverage should remain low.

&&

.LONG TERM...(Saturday Night through Friday)
Issued at 250 PM EDT Fri Jun 30 2017

Not much value added to long term forecast with focus on near-term
convection and a high degree of unpredictability heading into next
week. Sunday still expected to be mainly dry though did add some low
chance PoPs late in the afternoon for our northern counties with NAM
and GFS insistent on some isentropic ascent/warm frontogenesis in
right entrance region of decent upper jet streak swinging through
the Great Lakes. Slight uptick in low level theta-e with upstream
moisture plume advected in by westerly flow but moisture quality is
still not great and not expecting large coverage or any strong
updrafts. Chances persist into Sunday night.

Forecast confidence remains low for next week with frontal boundary
stalled over the region, increasing moisture/instability to the
south, and potential for one or more small scale waves to ripple
through the region. Deterministic models continue to offer varying
solutions from run to run, unfortunately requiring blanket low
chance PoPs for much of the period. Does look like a decent chance
of rain/storms sometime late Tue/Wed but confidence in exact timing
and track of parent shortwave is very low. Currently appears dry Thu
with another cold front arriving sometime late in the week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 725 PM EDT Fri Jun 30 2017

Convection currently exiting the area with just some light rain
showers left. Upstream ceilings are variable but generally VFR.
Kept KSBN VFR through the period but took KFWA to MVFR with fuel
alternate possible later tonight given recent heavy rain,
boundary layer cooling, and relatively weak dry air advection in
the lowest levels. A stray storm may be possible overnight but
coverage expected to be very isolated and not worth including in
the TAF. VFR conditions expected tomorrow.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...AGD
AVIATION...AGD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 30, 4:14 AM EDT, 16 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
414 AM EDT Fri Jun 30 2017

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-010815-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
414 AM EDT Fri Jun 30 2017 /314 AM CDT Fri Jun 30 2017/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Today and Tonight

There is a chance for thunderstorms this afternoon into this evening.
Isolated severe thunderstorms will be possible with the primary
threats damaging winds and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a low chance for thunderstorms on Saturday. Severe
thunderstorms are not expected at this time.

There are periodic chances for thunderstorms next week.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any strong winds or hail reports
this afternoon into this evening.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-010815-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
414 AM EDT Fri Jun 30 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Today and Tonight

There is a chance for thunderstorms this afternoon into this evening.
Isolated strong to severe thunderstorms will be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a chance for thunderstorms Saturday. Severe thunderstorms
are not expected at this time.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Special weather statement, Jun 30, 5:01 PM EDT, 3 hours 53 minutes before
Special Weather Statement
National Weather Service Northern Indiana
501 PM EDT FRI JUN 30 2017

INZ027-033-034-OHZ015-024-302200-
Jay-Blackford-Adams-Van Wert-Paulding-
501 PM EDT FRI JUN 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
BLACKFORD...ADAMS...JAY...SOUTHEASTERN PAULDING AND VAN WERT
COUNTIES...

At 501 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Monroeville to 6 miles southeast of
Monroe to near Albany. Movement was east at 25 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Van Wert, Decatur, Portland, Berne, Dunkirk, Redkey, Geneva, Convoy,
Monroe, Ohio City, Pennville, Westchester, Center, Middlebury, Middle
Point, Dixon, Grover Hill, Willshire, Scott and Bryant.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4033 8522 4038 8522 4038 8535 4057 8507
      4065 8507 4092 8490 4092 8481 4098 8480
      4108 8435 4099 8436 4099 8440 4090 8440
      4090 8437 4082 8440 4069 8440 4068 8446
      4073 8446 4073 8480 4032 8480
TIME...MOT...LOC 2101Z 269DEG 21KT 4097 8482 4071 8483 4024 8519

MARSILI
Local storm report, Jun 30, 5:18 PM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
518 PM EDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     FLOOD            2 S VERA CRUZ           40.67N 85.08W
06/30/2017                   WELLS              IN   TRAINED SPOTTER

            ROAD WASHED OUT ALONG 500E EAST OF SR1.
            ROADWAY HAS 4" OF WATER ON THEM. ALSO
            REPORTED PEA SIZED HAIL IN THIS AREA.

&&

CR
Local storm report, Jun 30, 5:55 PM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
555 PM EDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HEAVY RAIN       3 SW CHARLOE            41.10N 84.48W
06/30/2017  M5.17 INCH       PAULDING           OH   MESONET

            MESONET STATION D4262, 3 SW CHARLOE.

0539 PM     HEAVY RAIN       2 NW OAKWOOD            41.11N 84.40W
06/30/2017  M4.44 INCH       PAULDING           OH   MESONET

            MESONET STATION D7605, 1 NW OAKWOOD.

0535 PM     HEAVY RAIN       3 SW CHARLOE            41.10N 84.48W
06/30/2017  M4.05 INCH       PAULDING           OH   MESONET

            MESONET STATION D4262, 3 SW CHARLOE.

0535 PM     HEAVY RAIN       3 SSW HUNTERTOWN        41.20N 85.19W
06/30/2017  M3.34 INCH       ALLEN              IN   MESONET

            MESONET STATION E7378, 2 SSW HUNTERTOWN.

0539 PM     HEAVY RAIN       2 NW OAKWOOD            41.11N 84.40W
06/30/2017  M3.08 INCH       PAULDING           OH   MESONET

            MESONET STATION D7605, 1 NW OAKWOOD.

0542 PM     HEAVY RAIN       2 SSE ROANN             40.89N 85.92W
06/30/2017  M2.94 INCH       WABASH             IN   MESONET

            MESONET STATION D6448, 1 SSE ROANN.

0540 PM     HEAVY RAIN       4 NE NINE MILE          41.02N 85.18W
06/30/2017  M2.89 INCH       ALLEN              IN   MESONET

            MESONET STATION E9914, 3 NE NINE MILE.

0445 PM     HEAVY RAIN       NORWAY                  40.78N 86.76W
06/30/2017  M2.58 INCH       WHITE              IN   MESONET

            MESONET STATION TCNI3, NORWAY.

0700 AM     HEAVY RAIN       1 SSW NYENA LAKE        40.95N 86.19W
06/30/2017  M2.45 INCH       FULTON             IN   COCORAHS

            COCORAHS STATION IN-FL-6, MACY 3.4 W.

0800 AM     HEAVY RAIN       1 WSW NAPOLEON          41.39N 84.14W
06/30/2017  M2.42 INCH       HENRY              OH   COCORAHS

            COCORAHS STATION OH-HY-7, NAPOLEON.

0500 PM     HEAVY RAIN       2 ENE BOWERSTOWN        40.90N 85.41W
06/30/2017  M2.31 INCH       HUNTINGTON         IN   MESONET

            MESONET STATION LRHI3, 1 ENE BOWERSTOWN.

0600 AM     HEAVY RAIN       2 NNW OKOLONA           41.38N 84.24W
06/30/2017  M2.27 INCH       DEFIANCE           OH   COCORAHS

            COCORAHS STATION OH-DF-6, DEFIANCE 9.4 NE.

0800 AM     HEAVY RAIN       1 E DEFIANCE            41.28N 84.35W
06/30/2017  M2.25 INCH       DEFIANCE           OH   COCORAHS

            COCORAHS STATION OH-DF-1, DEFIANCE.

0700 AM     HEAVY RAIN       1 W DEFIANCE            41.28N 84.38W
06/30/2017  M2.20 INCH       DEFIANCE           OH   CO-OP OBSERVER

            CO-OP OBSERVER STATION DEFO1, DEFIANCE.

0615 AM     HEAVY RAIN       2 NNE HICKSVILLE        41.32N 84.75W
06/30/2017  M2.19 INCH       DEFIANCE           OH   CO-OP OBSERVER

            CO-OP OBSERVER STATION HICO1, HICKSVILLE.

0800 AM     HEAVY RAIN       3 ESE HUNTERTOWN        41.21N 85.12W
06/30/2017  M2.16 INCH       ALLEN              IN   COCORAHS

            COCORAHS STATION IN-AL-5, 2 ESE HUNTERTOWN.

0900 AM     HEAVY RAIN       3 WNW UNION MILLS       41.51N 86.83W
06/30/2017  M2.10 INCH       LA PORTE           IN   COCORAHS

            COCORAHS STATION IN-LP-18, 2 WNW UNION
            MILLS.

0537 PM     HEAVY RAIN       3 WSW AMBOY             40.59N 85.98W
06/30/2017  M2.08 INCH       MIAMI              IN   MESONET

            MESONET STATION E5069, 3 W AMBOY.

0455 PM     FLOOD            2 S VERA CRUZ           40.67N 85.08W
06/30/2017                   WELLS              IN   TRAINED SPOTTER

            ROAD WASHED OUT ALONG 500E EAST OF SR1.
            ROADWAY HAS 4" OF WATER ON THEM. ALSO
            REPORTED PEA SIZED HAIL IN THIS AREA.

0322 PM     FLOOD            GOBLESVILLE             40.99N 85.51W
06/30/2017                   HUNTINGTON         IN   EMERGENCY MNGR

            FLOODED COMPLETELY ACROSS ROADWAY. 1.5"
            MEASURED AT A HOUSE NEARBY.

0228 PM     TSTM WND DMG     1 ESE HUNTINGTON        40.88N 85.49W
06/30/2017                   HUNTINGTON         IN   PUBLIC

            TREE LIMB DOWN.

0331 PM     FLOOD            1 NNW BOWERSTOWN        40.90N 85.45W
06/30/2017                   HUNTINGTON         IN   PUBLIC

            STATIONS READING BETWEEN 0.5" AND 1.25" IN
            THIS AREA.

0415 PM     FLOOD            2 NNE ANDREWS           40.88N 85.59W
06/30/2017                   HUNTINGTON         IN   EMERGENCY MNGR

            DRIVING LANE COVERED WITH WATER.

0440 PM     FLOOD            1 SW DUNFEE             41.08N 85.35W
06/30/2017                   WHITLEY            IN   EMERGENCY MNGR

            4" OF STANDING WATER ACROSS THE ROADWAY.

&&
Local storm report, Jun 30, 6:16 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
616 PM EDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HEAVY RAIN       CONVOY                  40.92N 84.71W
06/30/2017  M2.17 INCH       VAN WERT           OH   EMERGENCY MNGR

            STARTING AROUND 4:30PM. THIS IS ON TOP OF
            THE 1.2" OF RAIN THAT FELL LAST NIGHT. SOME
            ROADS IN THE AREA HAVE STANDING WATER, BUT
            NO REAL PROBLEMS TO REPORT ON THE ROADWAYS
            HERE.

&&

CR
Local storm report, Jun 30, 6:22 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
622 PM EDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLASH FLOOD      PAULDING                41.14N 84.58W
06/30/2017                   PAULDING           OH   EMERGENCY MNGR

            ROAD CLOSURES ARE BEGINNING THROUGHOUT THE
            COUNTY. OVERFLOW FROM DITCHES BEGINNING TO
            MAKE SOME COUNTY ROADS IMPASSABLE.

&&

NDM
Local storm report, Jun 30, 7:06 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
706 PM EDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      2 SSE INDEPENDENCE      41.27N 84.29W
06/30/2017                   DEFIANCE           OH   EMERGENCY MNGR

            REPORT OF A HOUSE SURROUNDED BY WATER IN
            AYERSVILLE. REPORTS OF SIX ROAD CLOSURES
            ACROSS THE COUNTY.

&&

NDM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 2:58 PM EDTSpecial Weather StatementIWXWells32 min
Jul 1, 6:01 PM EDTSpecial Weather StatementIWXElkhart29 min

Nearby

River Flood Warnings in Indiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.